MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 UNK SHOULDER GLENOSPHERE DELTA XTEND

DEPUY IRELAND - 9616671 UNK SHOULDER GLENOSPHERE DELTA XTEND
Model Number 130760142
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Dislocation (2374)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An unknown office seeked for assistance at johnson and johnson medical devices emea.They wrote: "dear sir or madam, our client was the victim of an attempted homicide and has been unable to move her right arm since the implantation of a shoulder tep.In the meantime, she has already had several revisions performed on the right side, all of which were of no avail.The tep continues to dislocate.Most recently, she was implanted with the prosthesis from the company exactech, model equinox reverse.The stem is still from the company delta x-tend.As the manufacturer, can you identify and name the recurrent dislocation problem? is it possible that the two components do not harmonize with each other? can you name several doctors in germany who regularly work with these prostheses and could eliminate the problem? thank you very much for your efforts.With kind regards matterne & partner".
 
Additional Manufacturer Narrative
Product complaint (b)(4).The device catalog number is unknown; therefore, udi is unavailable.Initial reporter occupation: lawyer depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot, catalog, udi), g4 (pma/ 510(k).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.The photographs attached were reviewed, however they do not represent the current complaint condition.Therefore the investigation could not draw any conclusions about the reported event.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the investigation was not able to retrieve the required lot code.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6)2021, radiograph shows right shoulder has luxated again.On *(b)(6)2021, revision of right shoulder tep.The delta extend model is removed and another tep form exactech, equinox reverse model was used.The shaft was not replaced.Doi: (b)(6)2021; dor: (b)(6)2021; right shoulder.

Brand Name
UNK SHOULDER GLENOSPHERE DELTA XTEND
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16942292
Report Number1818910-2023-10400
Device Sequence Number19816096
Product Code KWS
UDI-Device Identifier10603295027775
UDI-Public10603295027775
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/16/2023
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130760142
Device Catalogue NumberUNK SHOULDER GLENOSPHERE DELTA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer06/14/2023
07/13/2023
07/31/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date06/19/2023
07/24/2023
08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND HUMERAL SPACER +9MM; DXTEND MBLOC HUM EPI 1 D10 STD; UNK SHOULDER HUMERAL CUP DELTA XTEND; UNK SHOULDER HUMERAL EPIPHYSIS DELTA XTEND; UNK SHOULDER HUMERAL STEM DELTA XTEND; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER LOCKING SCREW; UNKNOWN SHOULDER METAGLENE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale